# SDR SWAA2023042418161

- Difficulty date: March 17, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT - AFT DOOR SHIELD HAS CORROSION AT BS 847+1 BS 847+2; BS 847+5.25; BS 847 RBL 20.5 / BS 847+7.5; BS 847+11 RBL 22.25 WL 162.<[01] VERIFIED APPLICABILITY FOR SRM 51-10-02 PARAG 9.;[02] CORROSION ON ACB;AFT DOOR SHIELD AT BS847 TO BS867;RBL22.25;WL162;FOUND PART HAS NOT ALLOWABLE DAMAGE ON SRM;PART IS REPAIRABLE BY REPLACEMENT PER SRM 51-10-02 PARAG 9.;[03] CONCUR WITH APPLICABILITY OF SRM 51-10-02 PARA. 9. VERIFIED CORRECTIVE ACTION ITEM 2. VERIFIED MEASUREMENT TABLE IS COMPLETED.;[04] LOCATED AND DRILLED NEW PART AFT CARGO COMPARTMENT - AFT DOOR SHIELD AT BS 847 TO BS 867 RBL 22.25 WL 162. P/N 146A8127-10 LOT#1511059 PO#894227/1 IAW SRM 51-40-05 AND DWG 146A0081REV:;[05] VERIFIED CORRECTIVE ACTION 4.;[06] TASK COMPLETED.
